Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itchy red rash on the chest spreading to face. What could be causing this?

I have this itchy red rash on my chest and neck , hand and it spread on the side of my face. I dunt what causing it, it maybe a cream I m using, but I started using the cream one week ago and no rash appear only on my face and chest area and bit in my hand, but until now i have rash which started on two day ago. So im not sure wat causing my rash. How should I treat the rash quickly?
Asked On : Tue, 23 Oct 2012
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
any thing can cause allergy
it can be medicines taken even if sos like for other problems
can be oils shampoo cooking oil soaps and body application materials
can be foods or clothes
use non toxic materials on skin lot of warm waterv
can corelate or consult allergy doctor who can help to find the cause
attime can use anti allergic tab
and anti allergic ointment in affected area of skin
Answered: Sun, 25 Aug 2013
I find this answer helpful
Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.

According to our query you have You have Itchy red rash on the chest spreading to face since last two days. This can be due to mutiple causes including direct sunlight or any chemical in contact in day to day life or simple urticaria too. It is too early to make a diagnosis.
For the betterment kindly follow the suggestions below:
- Apply calamine lotion in a thin layer
- Do cold water compresses over the area.
- Wear cotton clothes and cotton undergarments.
- Stay away from hot and humid environment.
- You can apply a cream containing mild steroid such as fluticasone or hydrocortisone in it.
- You can take oral antihistamine such as levocetrizine under medical advice.
With good health wishes
Dr. Sanjay Kumar Kanodia
Answered: Sat, 24 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor